# SDR IPXA09557375

- Difficulty date: September 3, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 6 SLAT TRAILING EDGE UPPER SURFACE 2 DENTS 7 INCHES FWD TRAILING EDGE 66 INCHES INBOARD OF OUTBOARD EDGE.  EVALUATED DAMAGE, REMOVED DAMAGE, FABRICATED CORE PLUG, REPAIR DOUBLER PREPARED SURFACE, INSTALLED REPAIR PARTS, BAGGED AND CURED RESTORED FINISH PER SRM 51-70-10-2R.
